# SDR UIEA2023022200175

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Support Ring
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.4 ENG L/H T/R AFT CASCADE SUPPORT RING 11 O'CLOCK FOUND CRACK FORWARD OF BOLT HOLE.( SUPPORT RING REPLACEMENT CARRIED OUT AS PER ATLAS AIR EO: 1978A084 REV.3 PART 1. )
